# SDR SIMA200410117

- Difficulty date: March 29, 2004
- Submitted: April 30, 2004
- Operation: Air carrier
- Aircraft: N398AM
- Make and model: Saab 340B
- Aircraft serial: 340B398
- Engine: Ge CT79B
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN MBV INSPECTION AND REPAIR OF HAIL DAMAGE.  MFG REPAIR STATEMENT DENT ID AS NR 43, 4.5 IN AFT OF STATION 319 AT SL 1602 WAS FOUND BEYOND SRM LIMITS.  THE PREVIOUS REPAIR AT THIS LOCATION WAS DETERMINED TO BE INCORRECT.  REMOVED PREVIOUS REPAIR DOUBLER THAT WAS INSTALLED FABRICATED REPAIR DOUBLER.  REPAIR DONE IAW MFG REPAIR STATEMENT.
